American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Olga Kharlampovich, Atefeh Mohajeri, Alexander Taam and Alina Vdovina. Quadratic equations in hyperbolic groups are NP-complete. Trans. Amer. Math. Soc. 369 (2017) 6207-6238.
Abstract, references, and article information   
View Article: PDF

[2] Funda Gul, Mahmood Sohrabi and Alexander Ushakov. Magnus embedding and algorithmic properties of groups $F/N^{(d)}$. Trans. Amer. Math. Soc. 369 (2017) 6189-6206.
Abstract, references, and article information   
View Article: PDF

[3] Armin Weiß. A logspace solution to the word and conjugacy problem of generalized Baumslag-Solitar groups. Contemporary Mathematics 677 (2016) 185-212.
Book volume table of contents   
View Article: PDF

[4] Alexei Myasnikov, Andrey Nikolaev and Alexander Ushakov. Knapsack problems in groups. Math. Comp. 84 (2015) 987-1016.
Abstract, references, and article information   
View Article: PDF

[5] Johannes Mittmann, Nitin Saxena and Peter Scheiblechner. Algebraic independence in positive characteristic: A $p$-adic calculus. Trans. Amer. Math. Soc. 366 (2014) 3425-3450.
Abstract, references, and article information   
View Article: PDF

[6] Martijn Baartse and Klaus Meer. Topics in real and complex number complexity theory. Contemporary Mathematics 604 (2013) 1-53.
Book volume table of contents   
View Article: PDF

[7] A. Yu. Olshanskii. Space functions of groups. Trans. Amer. Math. Soc. 364 (2012) 4937-4985.
Abstract, references, and article information   
View Article: PDF

[8] Pavel Hrubeš, Avi Wigderson and Amir Yehudayoff. Non-commutative circuits and the sum-of-squares problem. J. Amer. Math. Soc. 24 (2011) 871-898. MR 2784331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Luca Trevisan. Pseudorandomness---Part II. IAS/Park City Mathematics Series 10 (2004) 287-314.
Book volume table of contents
View Article: PDF

[10] Madhu Sudan. Probabilistically checkable proofs. IAS/Park City Mathematics Series 10 (2004) 349-389.
Book volume table of contents
View Article: PDF

[11] Paul Beame. Proof complexity. IAS/Park City Mathematics Series 10 (2004) 199-246.
Book volume table of contents
View Article: PDF

[12] Salil Vadhan. Probabilistic proof systems---Part I. IAS/Park City Mathematics Series 10 (2004) 315-348.
Book volume table of contents
View Article: PDF

[13] Avi Wigderson. Average case complexity. IAS/Park City Mathematics Series 10 (2004) 89-99.
Book volume table of contents
View Article: PDF

[14] Introduction. IAS/Park City Mathematics Series 10 (2004) 1-2.
Book volume table of contents
View Article: PDF

[15] Steven Rudich. Complexity theory: From G\"odel to Feynman. IAS/Park City Mathematics Series 10 (2004) 5-87.
Book volume table of contents
View Article: PDF

[16] Steven Rudich and Avi Wigderson (Editors). Computational Complexity Theory. IAS/Park City Mathematics Series 10 (2004) MR MR2090724.
Book volume table of contents

[17] Ran Raz. Quantum computation. IAS/Park City Mathematics Series 10 (2004) 127-155.
Book volume table of contents
View Article: PDF

[18] Oded Goldreich. Pseudorandomness---Part I. IAS/Park City Mathematics Series 10 (2004) 253-285.
Book volume table of contents
View Article: PDF

[19] Sanjeev Arora. Exploring complexity through reductions. IAS/Park City Mathematics Series 10 (2004) 101-126.
Book volume table of contents
View Article: PDF

[20] Ran Raz. Circuit and Communication Complexity. IAS/Park City Mathematics Series 10 (2004) 159-155.
Book volume table of contents
View Article: PDF

[21] Oded Goldreich. Preface to ``Week Three: Randomness in Computation''. IAS/Park City Mathematics Series 10 (2004) 249-251.
Book volume table of contents
View Article: PDF

[22] André Nies. Effectively dense Boolean algebras and their applications. Trans. Amer. Math. Soc. 352 (2000) 4989-5012. MR 1776883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Steve Joy, John Mitchell and Brian Borchers. A branch and cut algorithm for MAX-SAT and weighted MAX-SAT. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 35 (1997) 519-536.
Book volume table of contents
View Article: PDF

[24] Benjamin Wah and Yi Shang. A discrete Lagrangian-based global-search method for solving satisfiability problems. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 35 (1997) 365-392.
Book volume table of contents
View Article: PDF

[25] Jun Gu. Multispace search for satisfiability and NP-hard problems. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 35 (1997) 407-517.
Book volume table of contents
View Article: PDF

[26] Kazuo Iwama and Kazuya Takai. Satisfiability of 3CNF formulas with small clause/variable-ratio. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 35 (1997) 315-333.
Book volume table of contents
View Article: PDF

[27] Mauricio Resende, Leonidas Pitsoulis and Panos Pardalos. Approximate solution of weighted MAX-SAT problems using GRASP. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 35 (1997) 393-405.
Book volume table of contents
View Article: PDF

[28] Paul Purdom and G Haven. Backtracking and probing. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 35 (1997) 153-209.
Book volume table of contents
View Article: PDF

[29] Stephen Cook and David Mitchell. Finding hard instances of the satisfiability problem: A survey. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 35 (1997) 1-17.
Book volume table of contents
View Article: PDF

[30] Lefteris Kirousis, Evangelos Kranakis and D Krizanc. A better upper bound for the unsatisfiability threshold. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 35 (1997) 643-648.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 53 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia